EconPapers    
Economics at your fingertips  
 

Nonexistence of Global Solutions to the Initial Boundary Value Problem for the Singularly Perturbed Sixth‐Order Boussinesq‐Type Equation

Changming Song, Jina Li and Ran Gao

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We are concerned with the singularly perturbed Boussinesq‐type equation including the singularly perturbed sixth‐order Boussinesq equation, which describes the bidirectional propagation of small amplitude and long capillary‐gravity waves on the surface of shallow water for bond number (surface tension parameter) less than but very close to 1/3. The nonexistence of global solution to the initial boundary value problem for the singularly perturbed Boussinesq‐type equation is discussed and two examples are given.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/928148

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:928148

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:928148